# SDR AALA201604079002

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 60,290 hours, 22,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  INFLIGHT REPORTS DISARM, LEVER ON L2 DOOR DIFFICULT TO OPERATE.  CLEANED GIRT BAR FITTINGS ON FLOOR.  DOOR ARMS & DISARMS GOOD.  OK FOR SERVICE.
